# SDR ABXA20160210027

- Difficulty date: February 10, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T13804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 859.5, RBL 89 INNER CHORD CRACKED .450" APPROX AT TRANSITION RADIUS, IAW ES02568 FIG 1 SH 2 ATTACHED TO NEA 53000045-001 FOR CRACK LOCATION.  REPAIRED INNER CHAP AT STRINGER 859.5, RBL 89. IAW EA 53000048-101 & REA B653-61905-513.  CORROSION LEVEL 2, PN 145T1380-4, PART NAME CHORD, SN NSN, LOCATION STATION 859.5, RBL 89.  ACFT WAS GNDED.
